# SDR AALA20100116TUL02

- Difficulty date: January 16, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911860
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY SHEAR TIE CRACKED AFT SIDE OF FRAME 1451 AT LONGERON 2 LEFT.  REPLACED SHEAR TIE PER SRM 51-30-05.
